# SDR ASOA00043

- Difficulty date: April 28, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N823AS
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 4511 - DURING CRUISE AT FL 260, AN APU PITCH TRIM MESSAGE APPEARED AND WENT OUT BY ITSELF.  UPON DESCENT TO FL 240, CREW RECEIVED AN 'APU PITCH TRIM' AND 'STAB CHANNEL 1' MESSAGE.  AFTER FOLLOWING QRH PROCEDURES, THE PROBLEM APPEARED SOLVED.  UPON SECOND DESCENT, CREW RECEIVED THE EXACT SAME MESSAGES.  AT 11,000 FEET CAPTAIN NOTICED THE ACFT WAS NOT GOING TO LEVEL OFF, SO HE DISENGAGED THE AUTOPILOT AND THE TRIM CAME FORWARD.  CAPTAIN DISCONNECTED ALL TRIMS WITH TRIM SWITCH.  AIRCRAFT LANDED SAFELY WITH 20 DEGREE FLAPS.  TROUBLESHOOTING IS STILL IN PROGRESS.  (X)
